# SDR FDEA201605041459

- Difficulty date: May 4, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 76,285 hours, 32,274 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 2TL117
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT CLOSE CORRECTLY WITH SWITCH.  CLOSES ALL THE WAY, THEN REVERSES TO OPEN DOOR WHEN  HOLDING SWITCH DOWN IN THE CLOSED POSITION.  MEL 52-10-01: L1 DOOR ELECTRIC DOOR ACTUATOR -  INOP. FOR EMERGENCY EGRESS, USE PNEUMATIC SYSTEM TO  OPERATE DOOR."  INSIDE SWITCH OPERATES DOOR INCORRECTLY.  R&R L1 EXTERNAL DOOR SWITCH S1-1013 REF WDM52-11-01, PERFROMED OPS CHECK PER MM 52-10-01-05.  DOOR OPS CHECKS NORMAL.
